# SDR 03012006E

- Difficulty date: February 27, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N339CJ
- Make and model: Saab 340B
- Aircraft serial: 339
- Aircraft time: 25,036 hours, 31,279 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOCOARSEN FAULT LIGHT.  OPEN
